I take these meds with endocet tab 10-325mg eight times a day. I take twice a day ibuprofin 800 two to three times daily on top of it all . Am I going to die soon or is my dr have good charge . I do feel more depressed than ever and it hurts . thanks so much, [ feeling goofy]
That is a high dose (and mixture) of medications. What was the diagnosis? If you could fill in some details, maybe we could help a bit more. Please be careful. I would also get some help for the depression. As you probably know, chronic pain leads to depression in many people. You could also seek a second opinion if you feel your doctor is not being responsible with your meds. I hope you feel less "goofy" soon.
Methadone and xanax(benzos) it too often lethal. I had a hard time finding a methadone clinic that would even take me because I take klonopin. 05 2xs a day. They now have zero tolerance policies on benzos.
Both these depress your CNS. I am only on 55mg of methadone currently and I am weaning off the klonopin. I don't care what your dr thinks it is a dangerous mix. I am surprised that you are alert enough to type. But I am glad you asked. You shouldnt even need that xanax on that much methadone. You need to slowly taper off or you will have serious benzo withdrawal. God Bless and Good Luck
hi,did you take benzo's before he started giving you 2mg 2-3x a day?if you are new to benzo's and he gave you a script 2mg then that could be lethal.hold up on the xanax or take 1/4 of one of them 1-2x a day. remember,you can always take more but once you take more there is no going back.start slow on them worst thing that could happen is you have extra pills... if you need to talk just shoot me a text... im subzero58... aka... pete
I was on about the same amount of pain meds except it is hydrocodone 10/325,& 80mg.Methadone I also have been on it for 6yrs.& Xanax 1mg. 3 times a day, I lost my doctor because the methadone didn't show up on a urine test, standard test won't show methadone it's a synthetic he wouldn't even give me another test! The doc I have now has me on half of the dose and I am suffering! I have the same thing you do and then some.
Now as far as the Xanax that stayed the same but I did some research and it says that it is one of the drugs not to take with methadone, so I don't take one at night as I was doing for fear of not waking up! I mentioned it to my doctor and he acted like he didn't care but yet he cut my pain meds in half go figure! So if I was you I would ask your doc or just cut it back your self, it does sound like you need antidepressants cause with that much meds your pain should be under control depending on how long you have been on them, I personally don't like antidepressants they do make ya goofy but some people need them.
I would stop taking that much Xanax it could suppress your respiratory and you know what that means! Good luck & God Bless, Deb.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 8 Jul 2010 • 2 answers
Posted 26 Jan 2011 • 2 answers
Posted 26 Apr 2012 • 2 answers
Posted 2 Mar 2017 • 1 answer